# SDR AALA20030864

- Difficulty date: August 16, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N1430D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11415
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FORWARD HALF OF EMERGENCY LIGHTS IN CABIN DO NOT OPERATE DURING CHECK OF EMERGENCY LIGHTS.  REPLACED FLOOR LIGHTING SECTION FROM FIRST CLASS TO COACH SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
